Welcome. I am very very new here. I am on day two of Percocet withdrawal. You can talk to me anytime:)
Hello and Welcome!
Yes, you do need support. If you are relapsing over again, then you need to get to the core issues of why you are doing this over, and over.
Think about it: "Normal" people don't take a drug every time they can't deal with a feeling, or a situation. It is not normal to want to hide, or mask your feelings. That is the issue.
Have you considered outside support? Such as counseling or perhaps meetings, or even an inpatient treatment facility?
Surely you will find a lot of support here, these folks are dynamite..but is it enough? We are addicts here, helping one another. We are not therapists. Please consider it, and keep posting here while you do.
Thanks for the response. My addiction is my secret. No one in my life knows of it. Im married with two kids, have a great job, make great money, living the "american dream". If i could just get one person in my life to support me, i KNOW i can do this. This past week was my first experience with withdrawal and it took me by surprise how bad it was..lol. Trying to hide it was ridiculous. So that is what brings me here. Some support. I am committed to this. I also told my dealer to cut me off. Under no cicumstances is he to get me pills. He's a good guy (believe it or not) and is supporting me in that facet of the game. Thanks again for the replies.
We're only as sick as our secrets....glad you're here.....you can do this and I agree w/ the above posts....I'm still tapering down from vics,
been on them almost 3 yrs. and no one knew..I have a close family and I told my sister today...she was so supportive...i can tell you...if you don't figure out a way to stop...that "americam dream" could very well disappear. Good Luck
Thanks for the support. Thats why im here and doin this. To keep the dream alive. Cant wait to get this recovery goin. Thanks again
now you DO have someone that knows about it and can support you -as much as we can anyway!
I am starting my taper over tomorrow, I know how it feels to fall off the horse - we get very down on ourselves. Try to stay positive! You took a big step by telling your dealer to quit selling to you. I almost wish i could do the same, but my D.O.C. (tramadol) is available on line, so I have to cut myself off...hasn't worked real well up until now. But, this time it's for real. It has to be!!
i'm so glad you're here, talk (write) here a lot during your W/D's, it helps. It's kind of like having to be accountable to someone when you write down everything.
I look forward to getting to know you. My best to you.
Feel A Hug!
Point that train in the right direction and stay on the tracks. You can do this! Get some support in place. You need it. NA meetings are everywhere. See if it helps. what do you have to lose besides a bad habit.
m_i_strongenuf, I know you can do this too! You have the strength. By the way, I was reading today about Tramadol triggering a serotonin syndrome, which simply put is serotonin poisoning. Have you heard this? Thought you should know. Hang tough.
Congrats on getting started. Just don't lose sight of the fact that whenever you take a painkiller, no matter how it makes you feel -- the good feeling is BORROWED. And you will have to pay it back with pain. The pain comes in withdrawal. I think that is the root problem of all drugs that "do something" for you. They're good while you're taking them, but there is always a price. No matter how bad you feel, if you take another pill you will only feel good for a while and eventually go back to withdrawal pain. Try to think of it as a credit card. It's great to spend and get what you want, but eventually you will have to pay it back - with interest! In the case of drugs, the interest, or extra payment is the withdrawal. There's no excaping it. Everytime you relapse, you are WASTING all the suffering because you have to start over. And, everytime you start over, the withdrawal will be worse. I suggest you find a doctor who will give you a clonodine patch, possibly suboxone (but that's giving me problems as I try to stop it), and a regimin of supplements. If your doctor "judges you"and gives you a hard time, just find another. A lot of them are jerks but eventually you'll find a good one. GOOD LUCK! And, don't waste your suffering by relapsing.